# SDR KBM2003F00099

- Difficulty date: November 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 126891P
- Condition: Damaged
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER AND LOWER BEARING HAS DAMAGE, WORN AND HAS EXCESSIVE PLAY ON BEARING.  REPLACED WITH NEW  ROD END BEARINGS.
